# SDR P2EA00131

- Difficulty date: April 13, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, CORROSION ON FRAME AT BS 500B BETWEEN STRINGERS 25R AND 26R.  REPAIRED FRAME AT BS 500B BETWEEN STRINGERS 25R AND 27R IAW SRM 51-40-3, FIG 1.  COOPESA W/O N10316-1-50, VAM100 NR 213 AND 912SDA142.  (X)
